# SDR 98FDEA00692

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Temp Gauge
- Condition: Inop
- Location: Nr 3 Hyd Syst
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 3 HYDRAULIC TEMP HAD SLOWLY INCREASED IN TEMP AFTER T/O.  TEMP 108C, NO TEMP LIGHT, PRESS TO TEST WAS OK.  REMOVED AND REPLACED HYDRAULIC GAUGE AFTER TROUBLESHOOTING, RAN SYS, OK FOR SERVICE MM 29-33-01.
